Ice wedges of the Dalton Highway, Alaska

Waltham, T and Fookes, P, 2001. Ice wedges of the Dalton Highway, Alaska. Quarterly Journal of Engineering Geology and Hydrogeology, 34, pp. 65-70. ISSN 0481-2085

Full text not available from this repository.
Item Type: Journal article
Publication Title: Quarterly Journal of Engineering Geology and Hydrogeology
Creators: Waltham, T. and Fookes, P.
Publisher: Geological Society Publishing House
Place of Publication: Bath
Date: 2001
Volume: 34
ISSN: 0481-2085
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:55
Last Modified: 19 Oct 2015 14:25
URI: http://irep.ntu.ac.uk/id/eprint/4878

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year